CBS Expands Big Bang Theory For Season Premiere!

BBT_S6 CrazyOnes

The Big Bang Theory will premiere on Thursday, September 26th with back-to-back episodes leading in to the series premiere of Robin Williams/Sarah Michelle Geller comedy The Crazy Ones. The remaining part of Thursday’s ninety-minute comedy block, The Millers, will premiere one week later.

The full CBS fall schedule follows the jump.

roland schweiger dissertation science research paper help mccain photo essay is viagra safe with ramipril i need help writing a poem enter site russian peasantry essay acquisto cialis blog we are proud to present a presentation anna lewis illustration essay buy nizoral online get link 5 paragraph essay structure diagram thomas edison research paper oratane singapore get link https://mdp.berkeley.edu/wp-content/uploads/?online=argumentative-essay-conclusion-examples-for-lab https://journeysmobilevet.com/edimprove/abbott-laboratories-synthroid-coupon/26/ https://www.arvadachamber.org/verified/master-thesis-evaluation/49/ finasteride pros and cons viagra shipped to australia algebra ghostwriters website child labour essay conclusion examples https://shilohchristian.org/buy/bullies-and-dictators-compare-contrast-essay/54/ http://archive.ceu.edu/store.php?treat=can-i-buy-mefenamic-acid-over-the-counter-uk-viagra click here anatomy and physiology essay questions essays about christmas carol good morning america female viagra https://cpchawaii.edu/lptf/papers.php?rewriter=writing-autobiography-essay martin luther king and antigone compariosn essay purdue admissions essay 2012 CBS WILL LAUNCH ITS PREMIERE THURSDAY WITH ONE HOUR OF "THE BIG BANG THEORY"

"The Millers" to Premiere One Week Later on Thursday, Oct. 3

        CBS will launch its premiere Thursday with one hour of THE BIG BANG THEORY on Sept. 26 (8:00-9:00 PM, ET/PT).  The back-to-back original episodes will lead into the series premiere of THE CRAZY ONES.

        CBS’s new comedy THE MILLERS will premiere on Thursday, Oct. 3 (8:30-9:00 PM, ET/PT).

CBS’s Updated 2013-2014 Premiere Dates

Wednesday, Sept. 18

8:00-9:30 PM            SURVIVOR (27th edition premiere)

Sunday, Sept. 22

8:00-11:00 PM, ET/   65TH PRIMETIME EMMY® AWARDS

5:00-8:00 PM, PT

Monday, Sept. 23

8:00-9:00 PM            HOW I MET YOUR MOTHER (9th season premiere)

9:00-9:30 PM            2 BROKE GIRLS (3rd season premiere)

9:30-10:00 PM          MOM (Series debut) 

10:00-11:00 PM        HOSTAGES (Series debut)

Tuesday, Sept. 24

8:00-9:00 PM           NCIS (11th season premiere)

9:00-10:00 PM         NCIS: LOS ANGELES (5th season premiere)

10:00-11:00 PM       PERSON OF INTEREST (3rd season premiere)

Wednesday, Sept. 25

9:00-10:00 PM        CRIMINAL MINDS (9th season premiere)

10:00-11:00 PM      CSI: CRIME SCENE INVESTIGATION (14th season premiere)

Thursday, Sept. 26

8:00-8:30 PM         THE BIG BANG THEORY (7th season premiere)

8:30-9:00 PM         THE BIG BANG THEORY (original episode)

9:00-9:30 PM         THE CRAZY ONES (Series debut)

9:30-10:00 PM       TWO AND A HALF MEN (11th season premiere)

10:00-11:00 PM     ELEMENTARY (2nd season premiere)

Friday, Sept. 27

8:00-9:00 PM        UNDERCOVER BOSS (5th season premiere)

9:00-10:00 PM      HAWAII FIVE-0 (4th season premiere)

10:00-11:00 PM    BLUE BLOODS (4th season premiere)

Saturday, Sept. 28

10:00-11:00 PM    48 HOURS (26th season premiere)

Sunday, Sept. 29

7:00-8:00 PM       60 MINUTES (46th season premiere)

8:00-9:00 PM       THE AMAZING RACE (23rd edition premiere)

9:00-10:00 PM     THE GOOD WIFE (5th season premiere)

10:00-11:00 PM    THE MENTALIST (6th season premiere)

Monday, Sept. 30

8:30-9:00 PM      WE ARE MEN (Series debut)

Thursday, Oct. 3

8:30-9:00 PM      THE MILLERS (Series debut)